MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S; SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN

FERROSAN MEDICAL DEVICES A/S; SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Pain (1994); Stenosis (2263)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post-op of an anterior corpectomy procedure the during an mri it showed the surgiflow (corrected to surgiflo¿) was "creeping around" causing stenosis.Patient was brought back to or to scrape out the surgiflow (corrected to surgiflo¿).Patient is now doing fine.The surgeon removed the surgiflo during the 2nd procedure.
 
Event or Problem Description
It was reported that post-op of an anterior corpectomy procedure the during an mri it showed the surgiflow (corrected to surgiflo¿) was "creeping around" causing stenosis.Patient was brought back to or to scrape out the surgiflow (corrected to surgiflo¿).Patient is now doing fine.The surgeon removed the surgiflo during the 2nd procedure.Follow-up information: surgiflo was used to control bleeding in an anterior corpectomy.Surgiflo was used for adjunctive hemostasis.It is unknown whether excess surgiflo was removed.

Common Device Name
SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA  2860
Manufacturer Contact
sydmarken 5
soeborg, 2860
MDR Report Key18118002
Report Number3008478369-2023-00014
Device Sequence Number15329121
Product Code LMF
UDI-Device Identifier15712123000288
UDI-Public15712123000288
Combination Product (Y/N)Y
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date12/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown